# SDR AALA20150814003

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 71,545 hours, 24,863 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  SECURING AIR CONDITIONING PACKS & RECIRCULATION FANS STOPPED SMOKE.  FOUND RT ACM SEIZED.  R & R ACM IAW AMM 21-51-03.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
